Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 890784, 11 pages
Research Article

A New Method with a Different Auxiliary Equation to Obtain Solitary Wave Solutions for Nonlinear Partial Differential Equations

Department of Mathematics, Firat University, 23119 Elazig, Turkey

Received 3 February 2013; Revised 22 April 2013; Accepted 23 April 2013

Academic Editor: Dumitru Baleanu

Copyright © 2013 Bülent Kiliç and Hasan Bulut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Amin Rahimzadeh, Parviz Ghadimi, Mohammad A. Feizi Chekab, and Mohammad H. Jabbari, “Determining Transmission Coefficient of Propagating Solitary Wave over Trapezoidal Breakwater and Parametric Studies on Different Influential Factors,” ISRN Mechanical Engineering, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Parviz Ghadimi, Amin Rahimzadeh, and Mohammad A. Feizi Chekab, “Numerical investigation of free surface elevation and celerity of solitary waves passing over submerged trapezoidal breakwaters,” International Journal of Multiphysics, vol. 9, no. 1, pp. 61–73, 2015. View at Publisher · View at Google Scholar